MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305551
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.(b)(4).Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd sharps coll next gen 5.4qt clear 20/pack was not received.The customer received the wrong product with the correct label.The following information was provided by the initial reporter: it was reported by the medical professional, the wrong product was received.  customer received wrong item with correct item # label.They order clear container and received 2 cases of the same size red container.
 
Event or Problem Description
It was reported that bd sharps coll next gen 5.4qt clear 20/pack was not received.The customer received the wrong product with the correct label.The following information was provided by the initial reporter: it was reported by the medical professional, the wrong product was received.  verbatim: customer received wrong item with correct item # label.They order clear container and received 2 cases of the same size red container.
 
Additional Manufacturer Narrative
H6: investigation summary: according with this investigation and the information provided from the customer a different product (collector) was sent to end user.It is possible that during startup, a complete line clearance was skipped, the product was mixed at the time of start of production (manufacturing process) and during the labeling process it was not detected that different pieces were packed.The result of this investigation is that the mixed component issue is related to the manufacturing process.A dhr review could not be performed since lot number information was not received, the complaint information only contains the family product and item.However, a review of the ncmr¿s was performed; the result showed there were no issues reported for mixed component for the same part number (305551) throughout the previous twelve months.Potential root causes include 1.Scrap material from the previous order was not collected at the end of the shift.2.During the cleaning of the starting line, the material was not collected due to a change of order.3.Incorrect packaging process when starting the product line the supplier updated production line with directions to remove all scrap material from previous orders during production.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
BD SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12751302
Report Number2243072-2021-02660
Device Sequence Number4560453
Product Code FMI
UDI-Device Identifier00382903055517
UDI-Public00382903055517
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305551
Device Catalogue Number305551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown